Alert archive / Wisconsin / Red Flag Warnings in 2007
Red Flag Warning 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this red flag warning at Apr 22, 2007, 9:47 AM CDT for Green Lake County, Marquette County, Wisconsin. It took effect at Apr 22, 2007, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2007, 9:47 AM CDT (14:47 UTC)
- In effect from
- Apr 22, 2007, 12:00 PM CDT
- Expired
- Apr 22, 2007, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
Counties Green Lake County, WI, Marquette County, WI
The radar
The Milwaukee radar (KMKX), 108 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2064 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KMKX 221447 RFWMKX RED FLAG WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 947 AM CDT SUN APR 22 2007 ...RED FLAG WARNING IN EFFECT FROM NOON UNTIL 8 PM CDT THIS EVENING DUE TO WARM TEMPERATURES AND GUSTY WINDS AND LOW HUMIDITY VALUES... .WITH TEMPERATURES WARMING TO NEAR 80 DEGREES...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO NEAR 25 PERCENT THIS AFTERNOON. IN ADDITION SOUTH WINDS OF 15 TO 25 MPH ARE EXPECTED. WIZ046-047-222300- /O.NEW.KMKX.FW.W.0001.070422T1700Z-070423T0100Z/ MARQUETTE-GREEN LAKE- 947 AM CDT SUN APR 22 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON UNTIL UNTIL 8 PM CDT THIS EVENING. A RED FLAG WARNING IS ISSUED WHEN DANGEROUS WILDFIRE-TRIGGERING WEATHER AND VEGETATION CONDITIONS ARE EXPECTED TO OCCUR. RED-FLAG CONDITIONS SUCH AS SUSTAINED WINDS AT OR ABOVE 15 MPH...MINIMUM RELATIVE HUMIDITIES OF 25 PERCENT OR LESS...TEMPERATURES OF 75 DEGREES OR HIGHER...AND DRY GROUND FUELS...WILL LEAD TO GRASS...BUSH...OR WILDFIRES IF PROPER CAUTION IS NOT EXERCISED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this red flag warning went out at Apr 22, 4:25 AM CDT, 5 hours 22 minutes earlier.
Area forecast discussion, Apr 22, 4:25 AM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 425 AM CDT SUN APR 22 2007 .SHORT TERM...998 MB SFC LOW OVER SE CO AND ASSOCIATED STRONG SHORTWAVE TROUGH IS PROGGED TO LIFT NEWD INTO CNTRL AND SRN WI TNT WITH THE CDFNT EXITING SRN WI DURING MON MORNING. MAJORITY OF MODELS AGREE ON SYSTEM BEING DELAYED A BIT SO ONLY HAVE SLIGHT CHANCE POPS IN FAR WRN CWA LATE THIS AFTERNOON BUT SLIGHTLY INCREASED POPS MON AM. OTHERWISE SUNNY SKIES AND BREEZY SOUTH WINDS WILL SUPPORT TEMPS NEAR 80 TODAY. SHORTWAVE WILL WEAKEN SLIGHTLY AS IT TRAVERSES ACROSS WI TNT BUT DECENT 850-500 MB Q-VECTOR CONVERGENCE COMBINED WITH PWS AROUND 1.25 INCHES AND MARGINAL INSTABILITY STILL WOULD SUPPORT LIKELY TO CATEGORICAL POPS. MODELS ARE STILL DEPICTING AN INITIAL BAND OF SHOWERS/TSTORMS ALONG LEADING EDGE OF PVA IN THE EVENING WHILE A STRONGER AREA OF TSTORMS WILL DEVELOP IN THE VICINITY OF THE SFC LOW AND VORTICITY MAXIMUM AND MOVE ACROSS CNTRL AND SRN WI AFTER 06Z. LACK OF CAPE...SPEED OF SYSTEM AND LATE TIMING OF LARGER AREA OF TSTORMS WILL LIMIT RAIN TOTALS. HEAVIEST QPF ALONG LOW TRACK OVER WRN AND NRN CWA WITH 0.40-0.65 INCHES POSSIBLE...OTHERWISE LIGHTER AMOUNTS ELSEWHERE. SVR THREAT WILL BE VERY LIMITED DUE TO MLCAPES UNDER 500 J/KG. .LONG TERM... GFS AND ECMWF IN BETTER AGREEMENT FOR TUE-THU...BRINGING A LARGE UPPER LOW AND SFC LOW EWD OUT OF THE ROCKIES ON TUE...MOVING ACROSS THE OHIO VALLEY ON THU. THIS SUPPORTS A GOOD CHANCE OF RAIN IN THE SRN CWA THROUGH AT LEAST WED WITH LESSER CHANCES IN THE NORTH. CLOUDS...RAIN AND E-NELY WINDS WILL KEEP TEMPS COOL. && .AVIATION...LOW LEVEL WIND SHEAR THROUGH 14Z WITH WINDS FROM 210 DEGREES BETWEEN 38 AND 42 KNOTS AROUND 1000 FEET AGL. THEN THRU 02Z MODERATE SURFACE WINDS FROM SOUTH 14-17 KNOTS WITH GUSTS TO 27 KNOTS. VFR CONDITIONS XPTCD THRU 02Z WITH VSBYS P6SM AND SOME SCT TO BKN CIRRUS. AFT 02Z VSBYS P6SM WITH SCT-BKN CLOUDS AROUND 40 FEET. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS AFTER 02Z WITH OCCASIONAL MVFR CIGS AND VSBYS REDUCED TO LESS THAN 3 MILES IN HEAVIER STORMS. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && 20/20/17
Hazardous weather outlook, Apr 22, 4:43 AM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 443 AM CDT SUN APR 22 2007 WIZ046-047-051-052-056>060-062>072-230945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 443 AM CDT SUN APR 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL OVERSPREAD SOUTHERN WISCONSIN MAINLY DURING THE OVERNIGHT HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT WEST OF A LINE FROM MONTELLO TO MADISON TO MONROE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. NEAR CRITICAL FIRE WEATHER CONDITIONS WILL EXIST FROM LATE THIS MORNING INTO EARLY EVENING DUE TO BREEZY SOUTH WINDS...WARM TEMPERATURES AND LOW HUMIDITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-665-230945- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 443 AM CDT SUN APR 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM NOON TODAY THROUGH TONIGHT. THUNDERSTORMS ARE LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT. ZAJDEL WWW.WEATHER.GOV/MKX
Nearby
Red Flag Warnings in Wisconsin, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.